# SDR 2008UALA03587

- Difficulty date: June 24, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 49,414 hours, 9,266 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 362624
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

AFT PORTION OF FLOOR LIGHTING AT SEAT 2E HAS ONE BULB OUT.  REPLACED LAMP OP CHECK GOOD.  AC OK FOR SERVICE.
